Doctor insights on:
Ramipril And Amlodipine
YES: Yes.Get a more detailed answer ›
Hypercalcemia(5.8-6.5).A doctor asked to replace Exforge (amlodipine and valsartan) by Amlor.Other Doctor said Exforge (amlodipine and valsartan) doesnt increase Potassium.Does Exforge (amlodipine and valsartan) cause Hypercalcemia?
Read the label: B"sd as far as meds thiazide diuretics decrease urine and increase blood calcium. exforge hct (amlodipine and hydrochlorothiazide and valsartan) (amlodipine valsartan hydrochlorothiazide tablets) - has thiazide, plain exforge (amlodipine valsartan tablets) does not cause it to my knowledge. In any case, HCT causes mild hypercalcemia - should not bring on confusion etc unless other issues with low sodium etc. glad to discuss details and diabetes ...Read more
Yes u can.: They belong to different classes of BP meds- diuretic, calcium channel blocker and beta blocker. Ask ur dr if u have heart, thyroid, kidney or adrenal conditions contributing to ur hypertension, considering u r still young to be taking 3 BP meds.Take care! http://www.M.Webmd.Com/a-to-z-guides/hypertension-complementary-alternative-treatments. ...Read more
Yes: YesGet a more detailed answer ›
I take hydralozine, clonidine, amlodipine, coreg (carvedilol) and losartan for HBP and thyroxine. could any of these medications cause erectile dysfunction?
BP meds can do this: Impotence are listed potential side effects of hydralazine, amlodipine and losartan. Potentially, any of the antihypertensive medicines can do this. It is uncommon to require 5 different medicines to control hypertension. Ask your doctor to reassess your treatment ...Read moreSee 4 more doctor answers
Amoxicillin, lisinopril hctz, (hydrochlorothiazide) metoprolol, and Klor-Con safe to take together?
See answer: I have several patients who have been on these meds at one time or another without any issues. If your dr. Has an emr, they will often be able to assure if there any interactions. The pharmacist would also be able to confirm if there are any interactions. Best wishes. ...Read more
Rarely at most: Foot and ankle swelling due to amlodipine use is a side effect that is common and well known. According to one study, true lymphedema associated with amlodipine use occurs only 0.02% of the time. Fortuantely, if you have side effects related to amlodipine use, there are other drugs to try. If you have swelling on amlodipine tell your doctor. ...Read moreSee 1 more doctor answer
Yes: And they're prescribed together all the time. That is a particularly good combination since they act by different mechanisms and the first one counteracts the side effects of the second. ...Read more
Yes: Yes.Get a more detailed answer ›